JournalscmhVol. 76, No. 1pp. 89–109

On symplectically harmonic forms on six-dimensional nilmanifolds

  • R. Ibáñez

    Universidad del Pais Vasco, Bilbao, Spain
  • Aleksy Tralle

    University of Warmia and Mazury in Olsztyn, Poland
  • Pham Huu Tiep

    University of Arizona, Tucson, USA
  • Luis Ugarte

    Universidad de Zaragoza, Spain
On symplectically harmonic forms on six-dimensional nilmanifolds cover
Download PDF

Cite this article

R. Ibáñez, Aleksy Tralle, Pham Huu Tiep, Luis Ugarte, On symplectically harmonic forms on six-dimensional nilmanifolds. Comment. Math. Helv. 76 (2001), no. 1, pp. 89–109

DOI 10.1007/S000140050151